# SDR CALA2021111002074

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 67,963 hours, 24,712 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Part number: NA
- Condition: Missing
- Location: Lh Wing I/B Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING INBOARD FIXED L/EDGE HAS 2 BROKEN/MISSING RIVET HEADS AT OUTBD END -- SEE PHOTO PHOTO ADDED REMOVED AND REPLACED DEFECTIVE RIVETS PER SRM 51-40-02. OPS CHECK OK.
